CureZone   Log On   Join
Mirena=vision problems?
 

Clarkia Extra Strong
Clarkia Tincture 2 oz, 4 oz, 8 oz, and 16 oz


More
Kiday Views: 2,577
Published: 9 years ago
 

Mirena=vision problems?


Hi,

I have had the Mirena IUD for about 2 months. 1 month ago I noticed "floaters" in my vision, sensitivity to light, and pressure behind just 1 eye. Has anyone else experienced this? The only thing I can think of different in my life is the Mirena.
Thank you!
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.703 sec, (1)